# SDR AALA201802259005

- Difficulty date: February 19, 2018
- Submitted: February 25, 2018
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 10,343 hours, 3,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. 1R DOOR EMERGENCY LIGHT COVER MISSING. REPLACED 1R DOOR EMERGENCY LIGHT LENS. (SEE CONTROL AALA201802219006)
